# SDR SWAA091920

- Difficulty date: March 23, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 56,217 hours, 55,197 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C26384
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT ELEVATOR TAB LOWER SURFACE O/B END DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
